# SDR DALA2015032202272

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 43,543 hours, 25,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

RECEIVED A BURNING ODOR AND HAZE WHEN LEFT PACK MOVED FROM FULL HOT TO COLD IN AUTO OR MANUAL.  R & R TIMER RELAY, FAN, GROUND BLOWER AND R2-4.  OPS CHECKED GOOD.
